Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Inf-sup condition for spherical polynomials and radial basis functions on spheres

Title data

Sloan, Ian H. ; Wendland, Holger:
Inf-sup condition for spherical polynomials and radial basis functions on spheres.
In: Mathematics of Computation. Vol. 78 (2009) Issue 267 . - pp. 1319-1331.
ISSN 0025-5718
DOI: https://doi.org/10.1090/S0025-5718-09-02207-8

Review:

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 41A05 (41A30 65N30)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis) > Chair Mathematics III (Applied and Numerical Analysis) - Univ.-Prof. Dr. Holger Wendland
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis)
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 31 Jul 2017 09:22
Last Modified: 31 Jul 2017 09:22
URI: https://eref.uni-bayreuth.de/id/eprint/38902